On the adjugate of a matrix

Schwerdtfeger, Hans

Portugaliae mathematica (1961)

  • Volume: 20, Issue: 1, page 39-41
  • ISSN: 0032-5155

How to cite


Schwerdtfeger, Hans. "On the adjugate of a matrix." Portugaliae mathematica 20.1 (1961): 39-41. <http://eudml.org/doc/114850>.

author = {Schwerdtfeger, Hans},
journal = {Portugaliae mathematica},
keywords = {linear algebra, polynomials, forms},
language = {eng},
number = {1},
pages = {39-41},
publisher = {Sociedade Portuguesa de Matemática},
title = {On the adjugate of a matrix},
url = {http://eudml.org/doc/114850},
volume = {20},
year = {1961},

AU - Schwerdtfeger, Hans
TI - On the adjugate of a matrix
JO - Portugaliae mathematica
PY - 1961
PB - Sociedade Portuguesa de Matemática
VL - 20
IS - 1
SP - 39
EP - 41
LA - eng
KW - linear algebra, polynomials, forms
UR - http://eudml.org/doc/114850
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.